Couldn't find what you looking for?

TRY OUR SEARCH!

It all started 5 months ago with a strange dizzy feeling in my head...kind of a woosh and like I may pass out went to doctor had fluid in ear...no antibiotics said to take mucinex....then it continued back to doctor and then had sinus infection...took antibiotics.... and over the course of about 2 months was put on multiple antibiotics couldnt get rid of this c**p.During the course of all this I developed anxiety or what I believe is anxiety..would get the dizzy spells feeling very tired like I couldnt even move lost 10 pounds in two weeks everytime I would eat I would feel sick...went to er for really bad headache they did ct scan and blood work found nothing..they also did ct of sinus and it was clear..she said stop taking meds and relax should be back to normal within 10 days..well that didnt happen...have found out I need two root canals since and wonder if my teeth could have anything to do with it all, took myself to therapist and she looked at me like nothing was wrong and I should see an ent, well no insurance and no money have been out of work for 9 weeks so far..afraid to drive work is 26 miles from home and dizzy spells happen while driving, I sometimes feel like Im seperated from the world will be in grocery store and dont get dizzy but head feels funny and cant concentrate...off and on now I wake up gasping for air like I have quit breathing when tryin to go to sleep happened about ten times last night....I have never had any anxiety problems and this is ruining my life and job if anyone has any ideas please let me know thanks...  sorry this is so long I also didnt put in that I have terrible feeling in my throat its tight and feels like mucus constantly..saw a different doctor three weeks ago she said she thought it was labrythinitis and prescribed prednisone which I wont take because of the anxiety it can cause, just feel like all these doctors do is guess she also gave me prescription for lexapro which I havent filled hate taking pills....I'm 34 and have been in good health until now 

Loading...

Why won't you take your medicines? If prednisone causes you anxiety, you can talk with your doc about changing medication or also you can ask if they have any other medicine that doesn't cause the anxiety. If you get anxiety, you also have an anxiety pill for that. I think that your anxiety could cause many of the complications you have or complicate what you already have, that's why you have been prescribed your medicines. Try to relax and worry less about the thing. Try to take your medicine and see how it goes. If anything gets complicated, talk to your doctor about it. 
Reply

Loading...